Pain & Fever
Advil - Ibuprofen suspension - Children 2 - 12years; 100mg/5ml; 100ml
Product ID
365
K23.30
Advil - Ibuprofen suspension - Children 2 - 12years; 100mg/5ml; 100ml
Advil Childrens 2-12 years suspension help relieve childrens pain and provides fever relief for up to 8 hours. It relieves pain and discomfort associated with; Earache, Sore Throat, Headache, Minor Aches, Cold & Flu, Sprains & Strains
| Price | K23.30 |
|---|---|
| Brand | Amrutanjan, 8 |
| Directions | Refer to product packaging for dosage chart |
| Ingredients | Each 1ml suspension contains Ibuprofen 40mg |
| Warnings | Do not use this product; In Children under 2 years; If your are aged 65 years or older; If temper evident seal is broken; If your child has a current or past history of a stomach ulcer or bleeding disorder; If your child has impaired kidney function or heart failure; If you are pregnant or trying to become pregnant. |
| Price View | Price Range |
Write Your Own Review
Related Products


































